# SDR DXTA200500597

- Difficulty date: February 18, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N852QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258452
- Aircraft time: 4,516 hours, 3,252 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING OCF FOR ENGINE CHANGE, WITH APPLICATION OF MAX CONTINUOUS POWER, DETECTED A VERY STRONG SMELL (ASSOCIATED WITH AN OIL/EXHAUST AND BURNING ODOR).  REMOVED AND REPLACED WATER SOCK IAW HAWKER 800XP AMM 21-10-95, OPERATIONAL CHECK GOOD.
